Adaptive radiation in extremophilic Dorvilleidae (Annelida): diversification of a single colonizer or multiple independent lineages?


Contact
Brigitte.Ebbe [ at ] awi.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
Peer-reviewed
Publication Status
Published
Eprint ID
31025
DOI 10.1002/ece3.314

Cite as
Thornhill, D. J. , Struck, T. H. , Ebbe, B. , Lee, R. W. , Mendoza, G. F. , Levin, L. A. and Halanych, K. M. (2012): Adaptive radiation in extremophilic Dorvilleidae (Annelida): diversification of a single colonizer or multiple independent lineages? , Ecology and Evolution, 2 (8), pp. 1958-1970 . doi: 10.1002/ece3.314


Download
[img]
Preview
PDF
Thornhill_et_al_seep_dorvilleids.pdf

Download (14MB) | Preview
Cite this document as:

Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item